Fast frequency domain electromagnetic modeling in axially symmetric layered media
Article first published online: 7 DEC 2012
Copyright 1994 by the American Geophysical Union.
Volume 29, Issue 4, pages 979–992, July-August 1994
How to Cite
1994), Fast frequency domain electromagnetic modeling in axially symmetric layered media, Radio Sci., 29(4), 979–992, doi:10.1029/94RS00615., and (
- Issue published online: 7 DEC 2012
- Article first published online: 7 DEC 2012
- Manuscript Accepted: 18 FEB 1994
- Manuscript Received: 2 AUG 1993
Options for accessing this content:
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!